Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 307, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 21, 2011, 3:53 PM CDT for Blount County, Etowah County, St. Clair County, Alabama. It was in force for 52 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2011, 3:53 PM CDT (20:53 UTC)
- Expired
- Jun 21, 2011, 4:45 PM CDT
- In force
- 52 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Blount County, AL, Etowah County, AL, St. Clair County, AL
The radar
The Northeast Alabama radar (KHTX), 90 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 4:05 PM CDT | TSTM WND DMG | 1 Ne Snead, AL | TREE DOWN ON HWY 75 NORTH ON THE BLOUNT AND MARSHALL COUNTY LINE. |
| Jun 21, 4:08 PM CDT | TSTM WND DMG | Altoona, AL | NUMEROUS TREES DOWN. 4265 WARRIOR VALLEY RD, THRASHER RD, DEE NIX RD, GALLANT RD AT METHODIST CHURCH, 230 WARRIOR VALLEY RD, 1632 BULL HOLLOW RD, TUCKER MTN RD W/PWR LNS DN. |
| Jun 21, 4:12 PM CDT | TSTM WND DMG | Walnut Grove, AL | NUMEROUS TREES DOWN. US278/DOGHILL, WALNUT GROVE RD IN WALNUT GROVE, MAYO AND VAUGHN, ASHVILLE RD, FAIRVIEW RD W/ PWR LN DN. |
| Jun 21, 4:20 PM CDT | TSTM WND DMG | Mountainboro, AL | TREES DOWN. 2612 LAWSON GAP RD. |
| Jun 21, 4:26 PM CDT | TSTM WND DMG | Sardis City, AL | NUMEROUS TREES DOWN. CHURCH ST/COX GAP RD, GAMBLE ST/SARDIS RD, RODEN RD AT BETHLEHEM BAPTIST CHURCH, BROADWELL RD AT MARSHALL CNTRY LN, WHITESBORO SCHOOL W/ PWR LN DN. |
| Jun 21, 4:40 PM CDT | TSTM WND DMG | Altoona, AL | TREES DOWN ON LITTLETON RD ATTALA AND THRASHER RD ALTOONA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.9 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1519 J/kg
- Mixed-layer CIN
- -112 J/kg
- Mixed-layer LCL
- 1076 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -80 m²/s²
- 0-3 km storm-relative helicity
- -76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
703
WUUS54 KBMX 212053
SVRBMX
ALC009-055-115-212145-
/O.NEW.KBMX.SV.W.0307.110621T2053Z-110621T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
353 PM CDT TUE JUN 21 2011
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BLOUNT COUNTY IN ALABAMA...
ETOWAH COUNTY IN NORTHEAST ALABAMA...
NORTHEASTERN ST. CLAIR COUNTY IN ALABAMA...
* UNTIL 445 PM CDT
* AT 353 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED 6 MILES SOUTHEAST OF ALLGOOD...OR 6
MILES NORTH OF SPRINGVILLE...AND MOVING NORTHEAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
RAINBOW CITY...GADSDEN...ROSA...STEELE...ALTOONA...SUSAN MOORE...
WALNUT GROVE AND SNEAD.
THIS INCLUDES...
INTERSTATE 59 EXIT NUMBERS 174 THROUGH 188...
WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3420 8585 3408 8585 3382 8612 3401 8651
3421 8642 3411 8630 3419 8619 3419 8612
3421 8610
TIME...MOT...LOC 2053Z 209DEG 45KT 3390 8641
$$
10/ARM2 follow-up statements
667
WWUS54 KBMX 212115
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
415 PM CDT TUE JUN 21 2011
ALC009-055-115-212145-
/O.CON.KBMX.SV.W.0307.000000T0000Z-110621T2145Z/
BLOUNT AL-ETOWAH AL-ST. CLAIR AL-
415 PM CDT TUE JUN 21 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
ST. CLAIR...ETOWAH AND NORTHEASTERN BLOUNT COUNTIES UNTIL 445 PM
CDT...
AT 415 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR WALNUT GROVE...OR 12 MILES
NORTHEAST OF ONEONTA...MOVING NORTHEAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
GADSDEN...MCLARTY...GADSDEN MALL...NOCCALULA FALLS...REECE CITY...
ANDERSON...SARDIS CITY...TABOR ROAD...BIG WILLS CREEK AND
RIDGEVILLE.
THIS INCLUDES...
INTERSTATE 59 EXIT NUMBERS 174 THROUGH 188...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3420 8585 3408 8585 3382 8612 3401 8651
3421 8642 3411 8630 3419 8619 3419 8612
3421 8610
TIME...MOT...LOC 2115Z 209DEG 45KT 3411 8630
$$
10/ARM720
WWUS54 KBMX 212131
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
431 PM CDT TUE JUN 21 2011
ALC009-115-212141-
/O.CAN.KBMX.SV.W.0307.000000T0000Z-110621T2145Z/
BLOUNT AL-ST. CLAIR AL-
431 PM CDT TUE JUN 21 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ST. CLAIR AND
NORTHEASTERN BLOUNT COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3420 8585 3408 8585 3389 8608 3394 8617
3396 8617 3397 8619 3399 8619 3398 8623
3404 8632 3411 8630 3419 8619 3419 8612
3421 8610
TIME...MOT...LOC 2131Z 222DEG 40KT 3405 8601
$$
ALC055-212145-
/O.CON.KBMX.SV.W.0307.000000T0000Z-110621T2145Z/
ETOWAH AL-
431 PM CDT TUE JUN 21 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ETOWAH COUNTY
UNTIL 445 PM CDT...
AT 431 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR ATTALLA...OR NEAR GADSDEN...
MOVING NORTHEAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
SARDIS CITY...ANDERSON...TABOR ROAD...CRUDUP AND WILSONIA.
THIS INCLUDES...
INTERSTATE 59 EXIT NUMBERS 181 THROUGH 188...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3420 8585 3408 8585 3389 8608 3394 8617
3396 8617 3397 8619 3399 8619 3398 8623
3404 8632 3411 8630 3419 8619 3419 8612
3421 8610
TIME...MOT...LOC 2131Z 222DEG 40KT 3405 8601
$$
10/ARMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 3:49 PM CDT, 4 minutes earlier.
Area forecast discussion, Jun 21, 3:49 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 349 PM CDT TUE JUN 21 2011 .DISCUSSION... MUCH APPRECIATED AND NEEDED RAINFALL ACROSS CENTRAL ALABAMA TODAY. GOOD LOW LEVEL MOISTURE FEED AROUND THE NORTHEASTERN GULF OF MEXICO SURFACE HIGH. IN THE UPPER LEVELS...UPPER CLOSED LOW SPINNING MOVING SLOWLY NORTHEAST ACROSS THE UPPER PLAIN STATES. SOUTHWEST FLOW ACROSS THE STATE USHERING IN SEVERAL UPPER LEVEL SHORTWAVES ACROSS THE AREA. THIS IS MORE THAN THE NORMAL SUMMERTIME CONVECTION. ACTIVITY IS EXPECTED TO CONTINUE ACROSS THE AREA AS FLOW CHANGES FROM SOUTHWEST TO MORE ZONAL. SHOULD REMAIN IN THIS BETTER THAN NORMAL RAINFALL PATTERN THROUGH THE PERIOD AS LONG SCALE TROUGHING WILL REMAIN THROUGH THE WEEKEND. AS WE MOVE INTO THE BEGINNING OF NEXT WEEK IN OUR EXTENDED...A WEAK SURFACE SYSTEM ATTEMPTS TO EDGE NEAR THE REGION BUT WEAKENS AS A UPPER RIDGE OF HIGH PRESSURE BUILDS OVER THE MUCH OF THE U.S. HAMPERING PROGRESSION OF THE SURFACE SYSTEM...KEEPING US STILL ON THE WET SIDE OF THE FLOW. THIS WILL OPEN US UP TO NORTHWEST TO NORTHERLY UPPER FLOW BY THE LATTER PART OF THE WEEKEND AND THE POSSIBILITY FOR SOME NOCTURNAL MCS STORMS TO POSSIBLY FILTER INTO THE AREA. 08/MNK && .AVIATION...18Z TAF DISCUSSION. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS NORTHERN AND WESTERN ALABAMA. THIS GENERAL TREND WILL CONTINUE THROUGH THE EARLY EVENING WHEN COVERAGE SHOULD BECOME MORE ISOLATED DUE TO STABILIZATION. THE MOISTURE RICH ATMOSPHERE WILL ALLOW FOR SOME MVFR CEILINGS TO DEVELOP NEAR SUNRISE THAT SHOULD LIFT TO VFR BY 15Z. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL DEVELOP AS THE TEMPERATURES CLIMB TOMORROW MORNING AND AN UPPER LEVEL TROUGH APPROACHES FROM THE WEST. NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. 88 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 70 88 68 91 68 / 50 60 40 30 30 ANNISTON 70 89 70 91 69 / 50 60 40 30 30 BIRMINGHAM 72 89 70 92 70 / 50 70 40 30 30 TUSCALOOSA 73 91 71 93 71 / 50 70 30 30 30 CALERA 71 90 70 91 70 / 50 60 40 30 30 AUBURN 70 92 70 90 68 / 20 50 40 40 20 MONTGOMERY 73 94 72 91 71 / 20 60 40 40 20 TROY 71 93 71 91 69 / 20 40 40 40 20 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. && 08/88
Hazardous weather outlook, Jun 21, 12:52 PM CDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1252 PM CDT TUE JUN 21 2011 ALZ011>015-017>050-221749- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1252 PM CDT TUE JUN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 21, 2:19 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 219 PM CDT TUE JUN 21 2011 ALZ036-037-043-212000- COOSA AL-ELMORE AL-TALLAPOOSA AL- 219 PM CDT TUE JUN 21 2011 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TALLAPOOSA...ELMORE AND SOUTHEASTERN COOSA COUNTIES UNTIL 300 PM CDT... AT 217 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG THUNDERSTORM NEAR TEN CEDAR ESTATES...OR NEAR WETUMPKA...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... EQUALITY... ROCKFORD... TEN CEDAR ESTATES... WEOKA MILLS... DEXTER... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3294 8629 3279 8582 3250 8616 3257 8636 TIME...MOT...LOC 1919Z 203DEG 21KT 3262 8622 03
Special weather statement, Jun 21, 2:23 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
223 PM CDT TUE JUN 21 2011
ALZ013-015-023-212015-
FAYETTE AL-TUSCALOOSA AL-WALKER AL-
223 PM CDT TUE JUN 21 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WALKER...NORTHERN
TUSCALOOSA AND SOUTHEASTERN FAYETTE COUNTIES UNTIL 315 PM CDT...
AT 219 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR BANKHEAD LOCK AND DAM...OR 15 MILES NORTHEAST OF
HOLT...MOVING NORTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BANKSTON...
BERRY...
BOLEY SPRINGS...
GORGAS STEAM PLANT...
GORGAS...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3378 8781 3364 8709 3360 8720 3355 8719
3352 8725 3353 8727 3350 8726 3350 8728
3348 8729 3349 8733 3347 8734 3342 8725
3332 8718 3329 8709 3326 8707 3321 8728
3326 8782
TIME...MOT...LOC 1923Z 203DEG 21KT 3344 8732
03Special weather statement, Jun 21, 2:35 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
235 PM CDT TUE JUN 21 2011
ALZ025-034-035-212015-
BIBB AL-CHILTON AL-SHELBY AL-
235 PM CDT TUE JUN 21 2011
...SIGNIFICANT WEATHER ADVISORY FOR SHELBY...NORTHERN CHILTON AND
EASTERN BIBB COUNTIES UNTIL 315 PM CDT...
AT 234 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A CLUSTER
OF STRONG THUNDERSTORM NEAR BRIERFIELD IRONWORKS PARK...OR 6 MILES
WEST OF MONTEVALLO...MOVING NORTHEAST AT 35 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
MONTEVALLO...
CALERA...
ALABASTER...
HELENA...
PELHAM...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3355 8648 3350 8648 3350 8638 3339 8638
3335 8634 3334 8637 3330 8636 3328 8643
3320 8646 3318 8651 3312 8646 3309 8651
3303 8652 3290 8705 3311 8721 3347 8660
3352 8656 3352 8652 3355 8651
TIME...MOT...LOC 1934Z 226DEG 34KT 3312 8690
10/ARMSpecial weather statement, Jun 21, 2:40 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
240 PM CDT TUE JUN 21 2011
ALZ018-026-212030-
ETOWAH AL-ST. CLAIR AL-
240 PM CDT TUE JUN 21 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ST. CLAIR AND ETOWAH
COUNTIES UNTIL 330 PM CDT...
AT 237 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR ASHVILLE...OR 13 MILES EAST OF ONEONTA...MOVING
NORTHEAST AT 25 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
MARKTON...
RAINBOW CITY...
GADSDEN...
STEELE...
ALTOONA...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3406 8580 3385 8603 3384 8607 3382 8605
3377 8611 3385 8638 3388 8634 3391 8635
3393 8633 3394 8637 3398 8633 3406 8633
3410 8631 3417 8622
TIME...MOT...LOC 1940Z 203DEG 21KT 3391 8625
03Special weather statement, Jun 21, 3:03 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
303 PM CDT TUE JUN 21 2011
ALZ017-024-212100-
BLOUNT AL-JEFFERSON AL-
303 PM CDT TUE JUN 21 2011
...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON AND BLOUNT COUNTIES
UNTIL 400 PM CDT...
AT 258 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING CLUSTERS
OF STRONG THUNDERSTORM NEAR MINOR...OR NEAR FAIRFIELD...MOVING
NORTHEAST AT 45 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
MOUNTAIN BROOK...
BIRMINGHAM...
IRONDALE...
FULTONDALE...
GARDENDALE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3410 8630 3394 8637 3394 8633 3388 8634
3382 8643 3380 8658 3372 8652 3356 8655
3352 8652 3347 8667 3326 8697 3348 8729
3355 8719 3362 8717 3366 8706 3390 8693
3397 8678 3413 8661 3426 8652 3427 8646
TIME...MOT...LOC 2003Z 219DEG 39KT 3358 8689
03Local storm report, Jun 21, 3:24 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
324 PM CDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND GST HOMEWOOD 33.46N 86.81W
06/21/2011 E55 MPH JEFFERSON AL PUBLIC
&&
MBAERThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 9:50 PM CDT | Special Weather Statement | BMX | Lamar | 25 min |
| Jun 20, 10:04 PM CDT | Special Weather Statement | BMX | Fayette | 26 min |
| Jun 21, 12:09 PM CDT | Special Weather Statement | BMX | Etowah, St. Clair | 51 min |
| Jun 21, 1:00 PM CDT | Special Weather Statement | BMX | Etowah | 30 min |
| Jun 21, 1:14 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Pickens | 26 min |
| Jun 21, 1:19 PM CDT | Special Weather Statement | BMX | Calhoun | 41 min |
| Jun 21, 1:30 PM CDT | Special Weather Statement | BMX | Greene, Pickens | 45 min |
| Jun 21, 1:37 PM CDT | Special Weather Statement | BMX | Tallapoosa | 38 min |
| Jun 21, 1:48 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens, Tuscaloosa | 20 min |
| Jun 21, 2:01 PM CDT | Special Weather Statement | BMX | Calhoun | 44 min |
| Jun 21, 2:08 PM CDT | Special Weather Statement | BMX | Blount | 52 min |
| Jun 21, 2:19 PM CDT | Special Weather Statement | BMX | Elmore | 41 min |
| Jun 21, 2:23 PM CDT | Special Weather Statement | BMX | Fayette, Tuscaloosa | 52 min |
| Jun 21, 2:35 PM CDT | Special Weather Statement | BMX | Bibb, Shelby | 40 min |
| Jun 21, 2:40 PM CDT | Special Weather Statement | BMX | Etowah | 50 min |
| Jun 21, 3:03 PM CDT | Special Weather Statement | BMX | Blount, Jefferson | 57 min |
| Jun 21, 3:24 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson, St. Clair, Shelby | 51 min |
| Jun 21, 3:36 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair, Shelby, Talladega | 39 min |
| Jun 21, 4:06 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Etowah, St. Clair, Talladega | 39 min |
| Jun 21, 4:43 PM CDT | Special Weather Statement | BMX | Cherokee | 47 min |
| Jun 21, 5:14 PM CDT | Special Weather Statement | BMX | Talladega | 46 min |
| Jun 21, 5:26 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair, Shelby, Talladega | 24 min |
| Jun 21, 6:32 PM CDT | Special Weather Statement | BMX | Etowah | 43 min |
| Jun 21, 6:57 PM CDT | Special Weather Statement | BMX | Lowndes | 48 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.